MAUDE Adverse Event Report: HALYARD HEALTH PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS

HALYARD HEALTH PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS
Model Number 47117
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Respiratory Distress (2045); Reaction (2414)
Date of Event 01/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product has been returned and is being processed.The device history record for the lot number, am7237091, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported by the customer who stated, a staff member experienced an anaphylactic reaction while wearing the mask.The patient was sent to the emergency room for treatment.Additional information was received on (b)(6) 2018 from the distributor that states, "last week they had an employee that had a reaction to the mask".Additional information was received (b)(6) 2018 from the hr generalist that stated, the individual reported that her, ¿throat started closing up¿ and she went to the ed (emergency department) for treatment.The event involved respiratory distress and medical intervention.No further information was provided.Additional information was received on (b)(6) 2018 by email that stated,"i had been wearing the mask since i arrived at 12:00 pm.Yes, i had been wearing the mask for a couple of weeks.There have been no known allergies, and have not taken medications for allergies.When i was in the emergency room they gave me a steroid treatment; however, i'm not sure what the name of the medication was.The reaction was resolved by discontinuing wearing the mask, and taking the steroids prescribed by the emergency room doctor, and wearing a different mask.I have not had another reaction." no additional information has been received.
 
Additional Manufacturer Narrative
The sample was returned for evaluation.One opened box of samples were received.The total number of samples received in the box is 35.The original total count for an unopened box is 50.The samples were evaluated under ambient light conditions.A 100% inspection was performed on the masks.The masks were removed from the box and inspected for any visual damage.No visual damage was observed on any masks.The masks were compared to specification component drawing.The masks were found to be assembled according to the specification drawing.The dimensions of ten (10) masks were measured using a certified ruler; (tqa030 calibrated on 11 feb 2017, next calibration due 28 feb 2019) two (2) measured masks are recorded.The measurements were found to be as stated in the specification drawing.Unable to confirm the failure reported at this time; therefore, a root cause could not be determined.All information reasonably known as of 22jan2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7226556
Report Number9616096-2018-00001
Device Sequence Number11008914
Product Code FXX
UDI-Device Identifier30680651471179
UDI-Public30680651471179
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date08/25/2022
Device Model Number47117
Device Catalogue Number991047117
Device Lot NumberAM7237091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2018
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date01/29/2018
Supplement Report FDA Received Date02/23/2018
Patient Sequence Number1
Patient Age55 YR
Patient Weight73